Alert archive / New York / Special Weather Statements in 2015
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jun 30, 2015, 10:39 PM EDT for Oswego County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 10:39 PM EDT (02:39 UTC)
- Expired
- Jun 30, 2015, 11:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 59 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
310
WWUS81 KBUF 010239
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT TUE JUN 30 2015
NYZ006-010345-
OSWEGO-
1039 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...
AT 1036 PM EDT...AN AREA OF STRONG THUNDERSTORMS WITH TORRENTIAL
RAINFALL WERE NEAR BRIDGEPORT...OR 13 MILES SOUTHWEST OF
CAMDEN...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CONSTANTIA...CLEVELAND...AND WEST MONROE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. THE TRIBUTARIES THAT FLOW INTO THE NORTH SHORE OF ONEIDA
LAKE WILL BE NEAR BANKFULL.
LAT...LON 4333 7589 4332 7586 4315 7588 4316 7592
4317 7593 4317 7595 4318 7596 4318 7600
4320 7604 4320 7607 4323 7611 4352 7597
4348 7582
TIME...MOT...LOC 0236Z 211DEG 17KT 4322 7596
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 10:34 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 30, 10:34 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1034 PM EDT TUE JUN 30 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE BY JUST NORTH OF THE REGION TONIGHT AND
CONTINUE TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS. A TRAILING COLD
FRONT WILL CROSS THE AREA ON WEDNESDAY WITH A FEW MORE SHOWERS AND
THUNDERSTORMS. HIGH PRESSURE WILL FINALLY BRING A RETURN TO DRY
WEATHER BY THURSDAY. THIS HIGH IS FORECAST TO REMAIN IN PLACE
THROUGH THE FOURTH OF JULY WEEKEND AND PROVIDE PLENTY OF SUNSHINE
AND WARM TEMPERATURES FOR THE HOLIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
SHOWERS AND STORMS MOVING ACROSS CENTRAL NY LATE THIS EVENING WILL
CONTINUE TO DRIFT NORTHEAST INTO THE EASTERN LAKE ONTARIO REGION
THROUGH LATE EVENING AND WEAKEN WITH THE LOSS OF DAYTIME HEATING.
ANOTHER MORE CONCENTRATED AREA OF SHOWERS AND A FEW ISOLATED
THUNDERSTORMS IS LIFTING NORTHEAST ACROSS WESTERN NY AND THE GENESEE
VALLEY LATE THIS EVENING. RADAR AND SATELLITE IMAGERY SHOW A
DISTINCT SPIN WITH THIS...INDICATIVE OF A MID LEVEL VORTICITY MAXIMA
WHICH WILL PROVIDE ENOUGH LARGE SCALE ASCENT TO KEEP THIS ACTIVITY
GOING DEEP INTO THE NIGHT DESPITE THE LOSS OF DIURNAL INSTABILITY.
MESOSCALE MODEL GUIDANCE INCLUDING THE OPERATIONAL NAM AND HRRR SEEM
TO HAVE A GOOD HANDLE ON THIS FEATURE...AND MAINTAIN AN AREA OF
SHOWERS AND SCATTERED STORMS AS IT MOVES NORTHEAST ACROSS MUCH OF
THE AREA OVERNIGHT. EXPECT THE CENTER OF THE CLUSTER OF SHOWERS TO
PASS OVER THE GENESEE VALLEY AROUND MIDNIGHT BEFORE REACHING THE
SAINT LAWRENCE VALLEY BY DAYBREAK. A FEW OF THESE STORMS MAY CONTAIN
HEAVY DOWNPOURS...BUT THE LACK OF STRONGER DEEP LAYER SHEAR AND WEAK
INSTABILITY SHOULD PREVENT ANY SEVERE POTENTIAL.
OTHERWISE IT WILL REMAIN MOSTLY CLOUDY OVERNIGHT AND MILD...WITH
LOWS IN THE LOWER TO MID 60S IN MOST AREAS WITH LOWER 60S DEWPOINTS
GIVING A SOMEWHAT MUGGY FEEL.
A COLD FRONT WILL CROSS OUR FORECAST AREA DURING THE COURSE OF THE
MIDDAY AND EARLY AFTERNOON WEDNESDAY. THIS FRONT WILL GENERATE SOME
SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE NIAGARA
FRONTIER WHERE DIURNAL INSTABILITY SHOULD BE THE GREATEST. LOCAL
LAKE BREEZE BOUNDARIES WILL ALSO DEVELOP DURING THE AFTERNOON...
WHICH COULD ALSO PROVIDE A FOCUS FOR A SHOWER OR THUNDERSTORM EVEN
BEHIND THE ILL-DEFINED SYNOPTIC SCALE COLD FRONT.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
EVENING UPDATE...THE FORECAST REMAINS ON TRACK LEADING UP TO A
STRETCH OF FINE WEATHER FOR THE HOLIDAY WEEKEND.
PREVIOUS DISCUSSION...SHOWERS WILL BE LARGELY BE WINDING DOWN FROM
WEST TO EAST WEDNESDAY NIGHT AS A COOL FRONT SLIDES ACROSS THE
STATE. WHILE THE BULK OF THE PRECIPITATION SHOULD END WEDNESDAY
EVENING WITH THE PASSAGE OF THE FRONT...THE AXIS OF THE MID-LEVEL
TROUGH WILL REMAIN UPSTREAM AND AS SUCH CANNOT RULE OUT A FEW LIGHT
SHOWERS AS THE WEAK MID-LEVEL LIFT INTERACTS WITH THE LIMITED
MOISTURE LEFT BEHIND THE FRONT. LOWS WILL RUN IN THE MID TO UPPER
50S.
ANY LINGERING LOW CLOUDS SHOULD QUICKLY DIMINISH THURSDAY MORNING
HOWEVER AS COOLER AND DRIER AIR ADVECTS IN FROM CANADA...ALLOWING
FOR PLENTY OF SUNSHINE ON THURSDAY WITH TEMPERATURES RUNNING
SLIGHTLY COOLER THAN AVERAGE...IN THE LOW 70S. THE ONLY CATCH IS
THAT WITH THE AXIS OF THE MID-LEVEL TROUGH STILL MAKING ITS WAY
ACROSS THE FORECAST AREA ON THURSDAY...WE WILL SEE A LITTLE MORE
WIDESPREAD CLOUD COVERAGE ALONG WITH A SLIGHT CHANCE OF A BRIEF
SHOWER OR TWO ACROSS THE FINGER LAKES AND SOUTHERN TIER IN THE
AFTERNOON...BUT NO SUBSTANTIAL RAINFALL IS EXPECTED.
THE MID-LEVEL TROUGH WILL COMPLETE ITS TRANSIT OF THE AREA THURSDAY.
WITH WEAK UPPER LEVEL RIDGING AND SURFACE HIGH PRESSURE BUILDING
ACROSS THE LOWER GREAT LAKES THURSDAY NIGHT...EXPECT A CLEAR AND
COOL NIGHT WITH RADIATIONAL COOLING ALLOWING READINGS TO DROP INTO
THE LOW TO MID 50S. A FEW OF THE MORE SHELTERED LOCALES IN THE
SOUTHERN TIER AND NORTH COUNTRY MAY EVEN DIP JUST BELOW THE 50
DEGREE MARK. HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH THE REST
OF THE PERIOD THOUGH A RETURN TO SOUTHERLY FLOW AS THE DIFFUSE HIGH
SHIFTS TO THE EAST COAST WILL ALLOW FOR A RETURN TO MORE SEASONABLE
TEMPERATURES AND SLIGHTLY HIGHER HUMIDITY FRIDAY WITH HIGHS IN THE
MID TO UPPER 70S AND LOWS FRIDAY NIGHT RUNNING CLOSE TO
CLIMATOLOGY...WITHIN A COUPLE OF DEGREES EITHER SIDE OF 60.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
EVENING UPDATE...HAVE DROPPED BACK POPS ON SATURDAY ACROSS THE
MAJORITY OF THE FORECAST AREA. DRY AND WARM CONDITIONS ARE EXPECTED
FOR MOST WITH A TOUCH OF HUMIDITY. HAVE HELD ONTO CHANCE POPS ACROSS
THE SAINT LAWRENCE RIVER VALLEY AND FAR NORTH COUNTY WITH A FRONT
GLANCING THE NORTH COUNTY. ACROSS THE SOUTHERN TIER HAVE LEFT SLIGHT
CHANCE POPS NEAR THE NY/PA BORDER WITH SOME CONVECTION ACROSS
CENTRAL PA THAT MAY TRY TO SNEAK UP INTO THE SOUTHERN TIER.
PREVIOUS DISCUSSION...
IT WILL LARGELY BE A QUIET INDEPENDENCE DAY WEEKEND AS THE REGION
WILL REMAIN LARGELY UNDER THE INFLUENCE OF HIGH PRESSURE. A LARGE
UPPER LEVEL TROUGH PASSING TO OUR NORTH MAY DIP CLOSE ENOUGH TO THE
REGION TO TRIGGER A FEW SHOWERS ACROSS THE NORTH COUNTRY...AND SOME
UNCERTAINTY REGARDING THE EQUATORWARD DISPLACEMENT OF THIS FEATURE
IS ENOUGH TO WARRANT KEEPING IN A 20 POP ELSEWHERE...BUT OVERALL IT
SHOULD BE A LARGELY SUNNY AND MILD FOURTH OF JULY ACROSS WESTERN AND
NORTH CENTRAL NEW YORK. SKIES SHOULD REMAIN LARGELY CLEAR AND
TEMPERATURES WILL REMAIN SIMILARLY MILD FOR THE FIREWORKS SATURDAY
NIGHT AS UPPER LEVEL RIDGING OVER THE UPPER GREAT LAKES BEGINS TO
MOVE INTO THE REGION.
THE FAIR WEATHER WILL CONTINUE FOR THE LATTER PORTION OF THE WEEKEND
AS UPPER LEVEL RIDGING MOVES OVERHEAD. TEMPERATURES WILL REMAIN NEAR
AVERAGE SUNDAY AND SUNDAY NIGHT...HOWEVER BY MONDAY WE SHOULD START
TO SEE READINGS CLIMB BACK INTO THE 80S AS SOUTHERLY FLOW RETURNS TO
THE REGION. THE CORRESPONDING INCREASE IN HUMIDITY AND INSTABILITY
WILL ALSO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK INTO THE
FORECAST FOR MONDAY AND MORE SO INTO TUESDAY AS GUIDANCE CURRENTLY
INDICATES ANOTHER COLD FRONT APPROACHING THE AREA.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE WILL MOVE ACROSS SOUTHERN ONTARIO PROVINCE TONIGHT WITH
SEVERAL ASSOCIATED WEAK MID LEVEL DISTURBANCES PROVIDING A FOCUS FOR
A FEW ROUNDS OF SHOWERS AND SCATTERED THUNDERSTORMS. AN AREA OF MORE
CONCENTRATED SHOWERS AND STORMS ACROSS CENTRAL NY WILL CONTINUE TO
DRIFT NORTHEAST AND WEAKEN LATE THIS EVENING. THE NEXT AREA OF MORE
CONCENTRATED SHOWERS IS LIFTING NORTHEAST ACROSS WESTERN NY LATE
THIS EVENING...AND THIS WILL CONTINUE TO MOVE NORTHEAST ACROSS MUCH
OF THE AREA DURING THE OVERNIGHT HOURS BEFORE REACHING THE SAINT
LAWRENCE VALLEY BY DAYBREAK. A WEAK COLD FRONT WILL THEN CROSS THE
AREA ON WEDNESDAY AND COMBINE WITH DEVELOPING LAKE BREEZE BOUNDARIES
TO PRODUCE ADDITIONAL SCATTERED SHOWERS AND STORMS. THE STORMS WILL
PRODUCE BRIEF/LOCAL MVFR OR EVEN IFR IN THE HEAVIER DOWNPOURS.
EVEN OUTSIDE OF THE STORMS...ABUNDANT LOW LEVEL MOISTURE WILL ALLOW
MVFR CIGS TO BECOME MORE WIDESPREAD LATE TONIGHT AND WEDNESDAY
MORNING WITH SOME IFR ACROSS HIGHER TERRAIN. THE LOWER CIGS WILL
SLOWLY MIX OUT BY MIDDAY WEDNESDAY. SOUTHWEST WINDS WILL BECOME A
LITTLE GUSTY IN THE AFTERNOON WITH THE COLD FRONTAL PASSAGE...
MAINLY NORTHEAST OF LAKE ERIE NEAR KBUF-KIAG WITH GUSTS IN THE 20-25
KNOT RANGE.
OUTLOOK...
WEDNESDAY NIGHT...VFR/MVFR WITH SCATTERED EVENING SHOWERS
AND THUNDERSTORMS.
THURSDAY THROUGH SUNDAY...VFR.
&&
.MARINE...
LOW PRESSURE WILL PASS ACROSS SOUTHERN ONTARIO PROVINCE TONIGHT WITH
AN ASSOCIATED COLD FRONT CROSSING THE LOWER LAKES ON WEDNESDAY.
SOUTHWEST WINDS WILL FRESHEN A BIT ALONG AND BEHIND THE COLD FRONT
ON WEDNESDAY WITH SMALL CRAFT ADVISORY CONDITIONS DEVELOPING ON LAKE
ERIE.
OTHERWISE PREVAILING CONDITIONS SHOULD REMAIN BELOW ADVISORY LEVELS
THURSDAY AS HIGH PRESSURE BUILDS INTO THE LOWER LAKES. HIGH PRESSURE
WILL THEN REMAIN IN CONTROL FOR THE UPCOMING HOLIDAY WEEKEND WITH
EARLY INDICATIONS OF LIGHT WINDS AND FLAT WAVE ACTION.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR
LEZ020-040-041.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...FRANKLIN/HITCHCOCK
SHORT TERM...SMITH/WOOD
LONG TERM...SMITH/WOOD
AVIATION...HITCHCOCK
MARINE...FRANKLIN/HITCHCOCKHazardous weather outlook, Jun 30, 4:39 AM EDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 439 AM EDT TUE JUN 30 2015 NYZ001>008-010>014-019>021-085-010845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 439 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 439 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
In the hours before
Special weather statement, Jun 30, 4:59 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
459 PM EDT TUE JUN 30 2015
NYZ004>006-302130-
NORTHERN CAYUGA-OSWEGO-WAYNE-
459 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO AND CAYUGA COUNTY...
AT 457 PM EDT...A STRONG THUNDERSTORM WAS NEAR CATO MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FULTON...CATO...VOLNEY...PHOENIX...IRA...CONQUEST...VICTORY...
MERIDIAN...HINMANSVILLE AND SOUTH HANNIBAL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4320 7628 4322 7629 4323 7631 4323 7648
4315 7647 4314 7649 4313 7648 4311 7647
4307 7669 4320 7677 4337 7636 4320 7627
TIME...MOT...LOC 2057Z 245DEG 17KT 4316 7665
REYNOLDSSpecial weather statement, Jun 30, 6:05 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
605 PM EDT TUE JUN 30 2015
NYZ006-302300-
OSWEGO-
605 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...
AT 604 PM EDT...A STRONG THUNDERSTORM WAS NEAR BALDWINSVILLE...MOVING
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
CENTRAL SQUARE...CONSTANTIA...WEST MONROE...PHOENIX...AMBOY...
CLEVELAND...MALLORY...PENNELLVILLE AND ONEIDA LAKE.
THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.
IF YOU ARE ON OR NEAR ONEIDA LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4333 7589 4332 7586 4315 7588 4318 7600
4320 7604 4320 7608 4323 7610 4327 7620
4324 7621 4320 7621 4324 7626 4324 7627
4321 7626 4320 7628 4323 7631 4323 7637
4328 7638 4341 7585
TIME...MOT...LOC 2204Z 265DEG 13KT 4320 7627
HITCHCOCKSpecial weather statement, Jun 30, 7:46 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 746 PM EDT TUE JUN 30 2015 NYZ019-020-010100- CHAUTAUQUA-CATTARAUGUS- INCLUDING THE CITIES OF...JAMESTOWN...OLEAN 746 PM EDT TUE JUN 30 2015 ...AN AREA OF SHOWERS AND THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT CHAUTAUQUA AND CATTARAUGUS COUNTY THIS EVENING... AN AREA OF VERY HEAVY SHOWERS AND THUNDERSTORMS IS MOVING ACROSS CHAUTAUQUA AND CATTARAUGUS COUNTY THIS EVENING. THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING LOCALIZED RAINFALL AMOUNTS IN EXCESS OF AN INCH...WHICH MAY CAUSE PONDING OF WATER ON AREA ROADWAYS AND LOCALIZED POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH ANY FLOODED ROADWAYS. REYNOLDS
Special weather statement, Jun 30, 7:58 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
758 PM EDT TUE JUN 30 2015
NYZ005-006-010100-
NORTHERN CAYUGA-OSWEGO-
758 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CAYUGA AND SOUTHERN
OSWEGO COUNTIES...
AT 756 PM EDT...A STRONG THUNDERSTORM WAS OVER CATO...OR 12 MILES
WEST OF BALDWINSVILLE...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM ALONG WITH TORRENTIAL RAIN.
LOCATIONS IMPACTED INCLUDE...
FULTON...LYSANDER...CENTRAL SQUARE...WEEDSPORT...CATO...BATTLE ISLAND
STATE PARK...BREWERTON...HASTINGS...VOLNEY AND CONSTANTIA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 NEAR EXIT 40.
INTERSTATE 81 BETWEEN EXITS 32 AND 33.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF YOU ARE ON OR NEAR CROSS LAKE OR ONEIDA LAKE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4320 7608 4327 7620 4322 7619 4320 7622
4324 7627 4322 7626 4323 7631 4323 7646
4314 7649 4311 7647 4310 7650 4303 7649
4303 7664 4313 7671 4323 7671 4351 7619
4319 7588 4316 7588
TIME...MOT...LOC 2356Z 243DEG 20KT 4313 7658
SMITHSpecial weather statement, Jun 30, 10:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT TUE JUN 30 2015
NYZ006-010345-
OSWEGO-
1039 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...
AT 1036 PM EDT...AN AREA OF STRONG THUNDERSTORMS WITH TORRENTIAL
RAINFALL WERE NEAR BRIDGEPORT...OR 13 MILES SOUTHWEST OF
CAMDEN...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CONSTANTIA...CLEVELAND...AND WEST MONROE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. THE TRIBUTARIES THAT FLOW INTO THE NORTH SHORE OF ONEIDA
LAKE WILL BE NEAR BANKFULL.
LAT...LON 4333 7589 4332 7586 4315 7588 4316 7592
4317 7593 4317 7595 4318 7596 4318 7600
4320 7604 4320 7607 4323 7611 4352 7597
4348 7582
TIME...MOT...LOC 0236Z 211DEG 17KT 4322 7596
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:11 AM EDT | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 49 min |
Nearby
Special Weather Statements in New York, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.